0
2013
Impact Factor

    On the nonholonomic Veselova and Chaplygin systems

    2012, Vol. 8, No. 3, pp.  541-547

    Author(s): Tsiganov A. V.

    We prove the trajectory equivalence of the Chaplygin sphere problem, the Veselova system on $e^*(3)$ and a Hamiltonian system on two-dimensional sphere with the non-standard metric.
    Keywords: nonholonomic systems, Poisson brackets
    Citation: Tsiganov A. V., On the nonholonomic Veselova and Chaplygin systems, Rus. J. Nonlin. Dyn., 2012, Vol. 8, No. 3, pp.  541-547
    DOI:10.20537/nd1203009


    Download File
    PDF, 327.01 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License